# SDR CA031201004

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,793 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 3359
- Condition: Chafed
- Location: Nav Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NAV WIRE IN LT WING FOUND ATTACHED WITH MASKING TAPE TO 2ND AND 3RD COMPRESSION TUBES FROM OB, AND RT WING FOUND ATTACHED WITH MASKING TAPE TO 3RD (FROM OB) COMPRESSION TUBE.  WIRES CHAFFING ON TUBE AND EXPOSED WIRE CAUSING SHORT AGAINST COMPRESSION TUBE, BLOWING FUSE.
